# SDR IPXA201307229433

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-400
- Aircraft serial: 26062
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65B0202512G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MID FLAP LWR SURFACE PUNCTURE 1.4" FROM INBD EDGE.  REPAIRED IAW EO B747-5750-51513-A.
